# SDR DL72L981596

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 657278419
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TYPICAL CRACK WAS FOUND IN THE REAR SPAR OF THE LT ELEVATOR EXTENDING FROM UNDER THE SHEAR PLATE OF THE MIDDLE TAB FITTING.  THE CRACK EXTENDS .125 LONG BEYOND THE FITTING.  THE CRACK WAS STOP DRILLED PER BAC S/B 727-55-0089 AND WILL BE RE-INSPECTED WITHIN 1600 HOURS WITH THE         TERMINATING MOD ACCOMPLISHED IN 3200 HOURS.  THE REPAIR WAS DOCUMENTED PER ER/A 365359-14AD.
